# SDR ASOA2016042514816

- Difficulty date: April 25, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT AFT WING TO FUSELAGE FAIRING SUPPORT DIAPHRAGM LBL17.63, FS 923.00.  REPAIRED WING TO FUSELAGE AFT FAIRING SUPPORT FS 909.00, LBL 17.63 OR RBL 17.63 IAW REO 670-53-82-478, REV A.
